MAUDE Adverse Event Report: ZIMMER BIOMET, INC. LONGEVITY CONST LINER 50X28; PROSTHESIS, HIP

ZIMMER BIOMET, INC. LONGEVITY CONST LINER 50X28; PROSTHESIS, HIP
Catalog Number 00-6334-050-28
Medical Device Problem Codes Detachment of Device or Device Component (2907); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Failure of Implant (1924); Joint Dislocation (2374); Insufficient Information (4580)
Date of Event 01/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision procedure 6 years and 8 months post implantation due to instability.There is no additional information available at the time of this report.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign: australia.The device will not be returned for analysis as it¿s location is not known; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D10: 00-6202-052-22 item name tm acet shell 52mm cluster lot # 63719744.00-8018-028-03 item name femoral head +3.5x28mm dia lot # 63755136.00-8114-001-10 item name cpt 12/14 size 1 cocr ext lot # 63465825.
 
Event or Problem Description
It was reported that the patient underwent a revision procedure 5 years and 2 months post implantation due to instability from the constrained liner failure and ring disassociation in which the head and liner were revised.There is no further information available at the time of this report.
 
Event or Problem Description
No further information at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected} updated: d4; g3; h2; h3; h4; h6 no product was returned or pictures of the device provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.Medical records were not provided.A definitive root cause cannot be determined.The complaint cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
LONGEVITY CONST LINER 50X28
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21313158
Report Number0001822565-2025-00262
Device Sequence Number12987662
Product Code KWZ
UDI-Device Identifier00889024126084
UDI-Public(01)00889024126084(17)220731(10)63642756
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K071718
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date07/31/2022
Device Catalogue Number00-6334-050-28
Device Lot Number63642756
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2025
Supplement Date Received by Manufacturer02/23/2025
04/23/2025
Initial Report FDA Received Date02/05/2025
Supplement Report FDA Received Date03/06/2025
04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/11/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PLEASE SEE H11; UNK HEAD, UNK CUP, UNK STEM
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age88 YR
Patient SexFemale